# SDR USAA980226

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22885
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 767
- Part time: 41,429 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING J28 (BX) FOUND 1.50 INCH CRACK AT BS 767 S19L ON FUSELAGE SKIN.  REMOVED CRACK AND INSTALLED DOUBLER PER SRM 53-30-3 FIG 6.  (X)
